# SDR REXA201101029

- Difficulty date: December 27, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N8604C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7604
- Aircraft time: 22,161 hours, 19,678 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Faulty
- Location: Rt Cowling
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK RT COWL ANTI-ICE CAUTION MSG.  QRH COMPLETED.  MSG REMAINED ON.  REMOVED AND REPLACED RT COWL ANTI-ICE VALVE IAW AMM 30-22-01.  VERIFIED PARTS EFFECTIVITY.
